MathSciNet Relay Station
MathSciNet bibliographic data
MR1285977 (96b:04002) 04A15 (03E05 03E15 03E50 04A20 42A99 43A46)
Bukovská, Zuzana; Bukovský, Lev Adding small sets to an ${\bf N}$-set. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3867–3873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement